Home News About Us Contact Contributors Disclaimer Privacy Policy Help FAQ

Home
Search
Quick Search
Advanced
Fulltext
Browse
Collections
Persons
My eDoc
Session History
Login
Name:
Password:
Documentation
Help
Support Wiki
Direct access to
document ID:


          Display Documents


Institute:
Collection:
Print in Citation style Print version     Display:
Sort by: Display records with Fulltext only
Entries: 1-7  
 Basket 
Quantum correlations induced by local von Neumann measurement
Authors: Zhao, M.-J.; Zhang, T.-G.; Li, Z.-G.; Li-Jost, X.; Fei, S.-M.; Zhong, D.-S.
Date of Publication (YYYY-MM-DD): 2013
Title of Journal: International Journal of Theoretical Physics
Volume: 52
Issue / Number: 7
Start Page: 2379
End Page: 2385
Document Type: Article
ID: 688188.0
Mixed maximally entangled states
Authors: Li, Z.-G.; Zhao, M.-J.; Fei, S.-M.; Fan, H.; Liu, W. M.
Date of Publication (YYYY-MM-DD): 2012
Title of Journal: Quantum Information and Computation
Volume: 12
Issue / Number: 1/2
Start Page: 63
End Page: 73
Document Type: Article
ID: 645618.0
Multiqubit quantum teleportation
Authors: Zhao, M.-J.; Li, Z.-G.; Li-Jost, X.; Fei, S.-M.
Date of Publication (YYYY-MM-DD): 2012
Title of Journal: Journal of Physics / A
Volume: 45
Issue / Number: 40
Sequence Number of Article: 405303
Document Type: Article
ID: 645553.0
Faithful teleportation with arbitrary pure or mixed resource states
Authors: Zhao, M.-J.; Li, Z.-G.; Fei, S.-M.; Wang, Z.-X.; Li-Jost, X.
Date of Publication (YYYY-MM-DD): 2011
Title of Journal: Journal of Physics / A
Volume: 44
Issue / Number: 21
Sequence Number of Article: 215302
Document Type: Article
ID: 587666.0
Nonlocality of two-qubit and three-qubit Schmidt-correlated states
Authors: Zhao, M.-J.; Li, Z.-G.; Li, B.; Fei, S.-M.; Wang, Z.-X.; Li-Jost, X.
Date of Publication (YYYY-MM-DD): 2011
Title of Journal: Communications in Theoretical Physics
Volume: 56
Issue / Number: 2
Start Page: 253
End Page: 257
Document Type: Article
ID: 587667.0
Entanglement conditions for multimode states
Authors: Li, Z.-G.; Fei, S.-M.; Wang, Z.-X.; Wu, K.
Date of Publication (YYYY-MM-DD): 2007
Title of Journal: Physical Review / A
Volume: 75
Issue / Number: 1
Sequence Number of Article: 012311
Document Type: Article
ID: 346402.0
Entanglement conditions for multimode states
Authors: Li, Z.-G.; Fei, S.-M.; Wang, Z.-X.; Wu, K.
Date of Publication (YYYY-MM-DD): 2007
Title of Journal: Physical Review / A
Volume: 75
Issue / Number: 1
Sequence Number of Article: 012311
Document Type: Article
ID: 401905.0
Entries: 1-7  
The scope and number of records on eDoc is subject to the collection policies defined by each institute - see "info" button in the collection browse view.